MAUDE Adverse Event Report: BIOSENSE WEBSTER INC TRUPULSE GENERATOR; PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION

BIOSENSE WEBSTER INC TRUPULSE GENERATOR; PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION
Catalog Number D141702
Medical Device Problem Code Decreased Pump Speed (1500)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a trupulse generator and no alarm was generated when the saline bag ran out.It was reported by the caller, that after upgrading to the new software of the trupulse¿ generator, the varipulse¿ plus update, while testing the low fluid alarm setting there was no audible sound from the generator or the remote, or any warnings on the screen either.The caller added that they set the irrigation to 250mls at low flow and the threshold was set to 225ml and let the bag run out, but no alarm was generated.
 
Additional Manufacturer Narrative
Device investigation details: technical services performed remote evaluation of the device and the service report was sent to johnson & johnson medtech for evaluation.The issue was not present during the technical services remote evaluation of the system.A device history record evaluation was performed for the finished device number sg25310198, and no internal action related to the reported condition were identified.As part of the quality process, the devices are manufactured, inspected, and released to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.#: (b)(4).

Brand Name
TRUPULSE GENERATOR
Common Device Name
PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FLEX
hamatechet 2
migdal haemek
IS  
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24824607
Report Number2029046-2026-01161
Device Sequence Number9221851
Product Code QZI
UDI-Device Identifier10846835025248
UDI-Public(01)10846835025248(11)250729
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P240006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD141702
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown